American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] David J. Edelblute. Matrix inversion by rank annihilation . Math. Comp. 20 (1966) 149-151. MR 0189227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Beresford Parlett. Singular and invariant matrices under the $QR$ transformation . Math. Comp. 20 (1966) 611-615. MR 0213005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Shmuel Kaniel. Estimates for some computational techniques in linear algebra . Math. Comp. 20 (1966) 369-378. MR 0234618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Adi Ben-Israel. An iterative method for computing the generalized inverse of an arbitrary matrix . Math. Comp. 19 (1965) 452-455. MR 0179915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] B. H. Mayoh. A graph technique for inverting certain matrices . Math. Comp. 19 (1965) 644-646. MR 0196924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] W. V. Petryshyn. On the extrapolated Jacobi or simultaneous displacements method in the solution of matrix and operator equations . Math. Comp. 19 (1965) 37-55. MR 0176601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] H. S. Price. A practical application of block diagonally dominant matrices . Math. Comp. 19 (1965) 307-313. MR 0196926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Beresford Parlett. A note on La Budde's algorithm . Math. Comp. 18 (1964) 505-506. MR 0165671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] H. H. Wang and R. T. Gregory. On the reduction of an arbitrary real square matrix to tridiagonal form . Math. Comp. 18 (1964) 501-505. MR 0165670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. H. Lietzke, R. W. Stoughton and Marjorie P. Lietzke. A comparison of several methods for inverting large symmetric positive definite matrices . Math. Comp. 18 (1964) 449-456. MR 0166914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jean-L. Lavoie. On the evaluation of certain determinants . Math. Comp. 18 (1964) 653-659. MR 0170465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lester J. Senechalle. Iteration of triangular matrices . Math. Comp. 18 (1964) 651-653. MR 0170464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] C. G. Broyden. On convergence criteria for the method of successive over-relaxation . Math. Comp. 18 (1964) 136-141. MR 0158527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] C. Donald LaBudde. A new algorithm for diagonalizing a real symmetric matrix . Math. Comp. 18 (1964) 118-123. MR 0160319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] M. Stuart Lynn. On the round-off error in the method of successive over-relaxation . Math. Comp. 18 (1964) 36-49. MR 0162364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. Douglas, R. B. Kellogg and R. S. Varga. Alternating direction iteration methods for $n$ space variables . Math. Comp. 17 (1963) 279-282. MR 0160332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. W. Preisendorfer, B. W. Roos and W. C. Sangren. Determinants by means of solutions of linear equations.n63 . Math. Comp. 17 (1963) 285-289. MR 0158525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] George Shapiro. Gauss elimination for singular matrices . Math. Comp. 17 (1963) 441-445. MR 0156451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] C. Donald LaBudde. The reduction of an arbitrary real square matrix to tridiagonal form using similarity transformations . Math. Comp. 17 (1963) 433-437. MR 0156455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] A. L. Dulmage and N. S. Mendelsohn. On the inversion of sparse matrices . Math. Comp. 16 (1962) 494-496. MR 0156452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. Schröder. Computing error bounds in solving linear systems . Math. Comp. 16 (1962) 323-337. MR 0149662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Arnold N. Lowan. On the propagation of errors in the inversion of certain tridiagonal matrices . Math. Comp. 14 (1960) 333-338. MR 0136054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2